CSpace  > 系统科学研究所
特征2有限域上的亏格2超椭圆曲线的同构类
邓映蒲; 刘木兰
2006
Source Publication中国科学a辑数学
ISSN1006-9232
Volume36Issue:1Pages:72
Abstract研究特征2有限域Fq上的亏格2超椭圆曲线的同构类数目的计算,给出了此同构类数目N的精确公式,即对于q=2^m,N=2q^3+q^2-q(4+m时)和N=2^3q+q^2-q+8(4|m时).这些结果可用于分类问题和超椭圆曲线密码体制的研究.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48904
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
邓映蒲,刘木兰. 特征2有限域上的亏格2超椭圆曲线的同构类[J]. 中国科学a辑数学,2006,36(1):72.
APA 邓映蒲,&刘木兰.(2006).特征2有限域上的亏格2超椭圆曲线的同构类.中国科学a辑数学,36(1),72.
MLA 邓映蒲,et al."特征2有限域上的亏格2超椭圆曲线的同构类".中国科学a辑数学 36.1(2006):72.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邓映蒲]'s Articles
[刘木兰]'s Articles
Baidu academic
Similar articles in Baidu academic
[邓映蒲]'s Articles
[刘木兰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邓映蒲]'s Articles
[刘木兰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.